MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35R 6/BOX; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported that "staple jamming." the user changed to a new device to complete the procedure.There was no patient harm or injury.The patient's current condition is reported as "fine".

Brand Name
WECK VISISTAT 35R 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24952753
Report Number3003898360-2026-00203
Device Sequence Number5280425
Product Code QQS
UDI-Device Identifier14026704736284
UDI-Public(01)14026704736284(11)241206(17)291205(10)73M2400167(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number528135
Device Lot Number73M2400167
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer07/01/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED
Patient SexUnknown